# SDR AALA202110285097

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737*
- Aircraft serial: 30907
- Aircraft time: 33,443 hours, 13,762 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK IN RIGHT HORIZONTAL LOWER SKIN AT STA 184.7 APPROXIMATELY 9.5 INCHES FORWARD OF REAR SPAR. INSTALLED EXTERNAL DOUBLER AND FILLER PER SRM 55-10-01-2R-11.
